Alert archive / Nevada / Lake Wind Advisories in 2012

Lake Wind Advisory 47, NWS Reno, NV

June 1, 20124 counties in Nevada

NWS Reno, NV issued this lake wind advisory at Jun 1, 2012, 2:04 PM PDT for 4 counties in Nevada. It took effect at Jun 2, 2012, 2:00 PM PDT. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Jun 1, 2012, 2:04 PM PDT (21:04 UTC)
In effect from
Jun 2, 2012, 2:00 PM PDT
Expired
Jun 2, 2012, 9:00 PM PDT
In force
7 hr
Issued by
NWS Reno, NV

Counties Churchill County, NV, Lyon County, NV, Pershing County, NV, Washoe County, NV

The radar

The Reno radar (KRGX), 52 km from the middle of the area, began a volume at 21:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Reno, NV (KREV), launched 12:00Z, 9.1 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Reno, NV at 12:00Z on 2012-06-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Reno, NV at 12:00Z on 2012-06-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 11 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2725 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
11 m²/s²
0-3 km storm-relative helicity
87 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

793 
WWUS75 KREV 012104
NPWREV

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RENO NV
204 PM PDT FRI JUN 1 2012

NVZ004-021200-
/O.NEW.KREV.LW.Y.0047.120602T2100Z-120603T0400Z/
WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE-
204 PM PDT FRI JUN 1 2012

...LAKE WIND ADVISORY IN EFFECT FROM 2 PM TO 9 PM PDT SATURDAY
FOR PYRAMID LAKE...

THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A LAKE WIND
ADVISORY FOR PYRAMID LAKE...WHICH IS IN EFFECT FROM 2 PM TO 9 PM
PDT SATURDAY. 

* WINDS: INCREASING TO WEST 15 TO 25 WITH GUSTS TO 35 MPH.

* WAVE HEIGHTS: 1 TO 3 FEET. HIGHEST WAVES ON EASTERN SHORES.

* SMALL BOATS WILL BE PRONE TO CAPSIZING AND SHOULD REMAIN OFF
  LAKE WATERS UNTIL CONDITIONS IMPROVE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

CHECK OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER
RADIO FOR UPDATES ON THIS SITUATION.  

&&

$$


HTTP://WEATHER.GOV/RENO
4 follow-up statements
629 
WWUS75 KREV 021118
NPWREV

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RENO NV
418 AM PDT SAT JUN 2 2012

NVZ004-030000-
/O.CON.KREV.LW.Y.0047.120602T2100Z-120603T0400Z/
WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE-
418 AM PDT SAT JUN 2 2012

...LAKE WIND ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON
TO 9 PM PDT THIS EVENING FOR PYRAMID LAKE...

A LAKE WIND ADVISORY FOR PYRAMID LAKE REMAINS IN EFFECT FROM 2 PM
THIS AFTERNOON TO 9 PM PDT THIS EVENING. 

* WINDS: INCREASING TO WEST 15 TO 25 WITH GUSTS TO 35 MPH.

* WAVE HEIGHTS: 2 TO 3 FEET. HIGHEST WAVES ON EASTERN SHORES.

* SMALL BOATS WILL BE PRONE TO CAPSIZING AND SHOULD REMAIN OFF 
  LAKE WATERS UNTIL CONDITIONS IMPROVE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

CHECK OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER
RADIO FOR UPDATES ON THIS SITUATION.

&&

$$


HTTP://WEATHER.GOV/RENO
659 
WWUS75 KREV 022214
NPWREV

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RENO NV
314 PM PDT SAT JUN 2 2012

NVZ004-030400-
/O.CON.KREV.LW.Y.0047.000000T0000Z-120603T0400Z/
WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE-
314 PM PDT SAT JUN 2 2012

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING FOR PYRAMID LAKE...

A LAKE WIND ADVISORY FOR PYRAMID LAKE REMAINS IN EFFECT UNTIL
9 PM PDT THIS EVENING. 

* WINDS: WEST 15 TO 20 WITH GUSTS TO 35 MPH.

* WAVE HEIGHTS: 2 TO 3 FEET...HIGHEST ON EASTERN SHORES.

* SMALL BOATS WILL BE PRONE TO CAPSIZING AND SHOULD REMAIN OFF 
  LAKE WATERS UNTIL CONDITIONS IMPROVE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

CHECK OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER
RADIO FOR UPDATES ON THIS SITUATION.

&&

$$


HTTP://WEATHER.GOV/RENO
170 
WWUS75 KREV 022218 CCA
NPWREV

URGENT - WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE RENO NV
316 PM PDT SAT JUN 2 2012

NVZ004-030400-
/O.COR.KREV.LW.Y.0047.000000T0000Z-120603T0400Z/
WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE-
316 PM PDT SAT JUN 2 2012

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

A LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING.

* WINDS: SOUTHWEST TO WEST 15 TO 25 WITH GUSTS TO 35 MPH.

* WAVE HEIGHTS: 2 TO 3 FEET...HIGHEST ON EASTERN SHORES.

* SMALL BOATS WILL BE PRONE TO CAPSIZING AND SHOULD REMAIN OFF 
  LAKE WATERS UNTIL CONDITIONS IMPROVE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

CHECK OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER
RADIO FOR UPDATES ON THIS SITUATION.

&&

$$


HTTP://WEATHER.GOV/RENO
580 
WWUS75 KREV 030357
NPWREV

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RENO NV
857 PM PDT SAT JUN 2 2012

NVZ004-031200-
/O.EXP.KREV.LW.Y.0047.000000T0000Z-120603T0400Z/
/O.NEW.KREV.LW.Y.0048.120603T2100Z-120604T0400Z/
WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE-
INCLUDING THE CITIES OF...FERNLEY...FALLON...LOVELOCK...
SILVER SPRINGS
857 PM PDT SAT JUN 2 2012

...LAKE WIND ADVISORY IN EFFECT FROM 2 PM TO 9 PM PDT SUNDAY...
...LAKE WIND ADVISORY WILL EXPIRE AT 9 PM PDT THIS EVENING FOR
PYRAMID LAKE...

THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A LAKE WIND
ADVISORY...WHICH IS IN EFFECT FROM 2 PM TO 9 PM PDT SUNDAY. THE
LAKE WIND ADVISORY FOR PYRAMID LAKE WILL EXPIRE AT 9 PM PDT THIS
EVENING. 

* WINDS: SOUTHWEST TO WEST 10 TO 20 MPH WITH GUSTS TO 30 MPH
  INCREASING TO 15 TO 25 WITH GUSTS TO 35 MPH EARLY SUNDAY
  EVENING.

* WAVE HEIGHTS ON PYRAMID LAKE: 2 TO 3 FEET SUNDAY AFTERNOON
  BUILDING TO 3 TO 4 FEET SUNDAY EVENING...HIGHEST ON EASTERN SHORES.

* SMALL BOATS WILL BE PRONE TO CAPSIZING AND SHOULD REMAIN OFF
  LAKE WATERS UNTIL CONDITIONS IMPROVE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

CHECK OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER
RADIO FOR UPDATES ON THIS SITUATION.  

&&

$$

CAZ071-031200-
/O.NEW.KREV.LW.Y.0048.120603T2000Z-120604T0400Z/
LASSEN-EASTERN PLUMAS-EASTERN SIERRA COUNTIES-
INCLUDING THE CITIES OF...PORTOLA...SUSANVILLE
857 PM PDT SAT JUN 2 2012

...LAKE WIND ADVISORY IN EFFECT FROM 1 PM TO 9 PM PDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A LAKE WIND
ADVISORY...WHICH IS IN EFFECT FROM 1 PM TO 9 PM PDT SUNDAY. 

* WINDS: SOUTHWEST WINDS INCREASING TO 15 TO 25 MPH WITH GUSTS UP
  TO 40 MPH.

* SMALL BOATS WILL BE PRONE TO CAPSIZING AND SHOULD REMAIN OFF
  LAKE WATERS UNTIL CONDITIONS IMPROVE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

CHECK OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER
RADIO FOR UPDATES ON THIS SITUATION.  

&&

$$


HTTP://WEATHER.GOV/RENO

What forecasters said that day

The local office's own words before this lake wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Reno, NV wrote its last area forecast discussion before this lake wind advisory went out at Jun 1, 2:00 PM PDT, 4 minutes earlier.

Area forecast discussion, Jun 1, 2:00 PM PDT, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RENO NV
200 PM PDT FRI JUN 1 2012

.SHORT TERM...

VERY WARM TEMPERATURES TODAY ACROSS THE REGION, WITH RECORD HIGH
TEMPERATURES LIKELY. RECORD HIGH TEMPERATURE FOR JUNE 1ST IN RENO
WAS SET BACK IN 2007, AT 94 DEGREES. WE WILL HAVE TO SEE LATER THIS
AFTERNOON IF WE BREAK THE RECORD OR NOT, BUT SO FAR WE'RE ON TRACK.
SEE PUBLIC INFORMATION STATEMENT FOR A LIST OF LOCAL RECORD HIGHS
FOR JUNE 1ST.

A WEAKNESS IN THE RIDGE IS MOVING OVER CA/NV TODAY, WITH COOLING
TEMPERATURES ALOFT. WE'RE ALREADY STARTING TO SEE TOWERING CUMULUS
OVER THE EASTERN SIERRA AND WESTERN NEVADA. MORNING SOUNDING HAD A
WEAK CAP AT 450MB, BUT AS SOON AS THE HEATING OVERCOMES THIS CAP,
ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP ACROSS THE REGION.
CONVECTION WILL DEVELOP OVER THE HIGHER TERRAIN AND LASSEN
CONVERGENCE ZONE FIRST, THEN PUSH EASTWARD INTO WESTERN NEVADA BY
LATE AFTERNOON AND INTO THE EVENING. WITH THE VERY WARM TEMPERATURES
IN THE GREAT BASIN TODAY (LOVELOCK SHOULD BE UP TO NEAR 100
DEGREES), THE THERMAL TROUGH WILL SHIFT INTO CENTRAL NEVADA AND
WESTERLY ZEPHYR WIND WILL PUSH ALL CONVECTION OUR OF THE TAHOE BASIN
THIS EVENING AND EAST OF HIGHWAY 395. THIS AREA OF LOW-LEVEL
CONVERGENCE ALONG AND EAST OF HIGHWAY 395 WILL BE THE AREA OF
GREATEST THUNDERSTORM COVERAGE.

THE MAIN THREAT FROM THUNDERSTORMS TODAY WILL BE GUSTY
OUTFLOW WINDS OF UP TO 50 MPH OR MORE. THERE MAY BE SOME SMALL HAIL
AS WELL, BUT THE DRY BOUNDARY LAYER WILL PROVIDE A FAVORABLE
ENVIRONMENT FOR DOWNBURST WINDS. THUNDERSTORMS WILL ALSO HAVE
MODERATE OR LOCALLY HEAVY RAINFALL, BUT A FEW NEW LIGHTNING STARTS
COULD BE POSSIBLE.

THUNDERSTORM ACTIVITY SHOULD WIND DOWN AFTER MIDNIGHT, ALTHOUGH
LATEST MODELS ARE SHOWING POTENTIAL FOR A FEW SHOWERS LINGERING
THROUGH THE OVERNIGHT AS THEY MOVE EAST OF GERLACH/LOVELOCK.

TEMPERATURES COME DOWN A FEW DEGREES ON SATURDAY AS WE GET SLIGHTLY
COOLER TEMPS ALOFT, BUT STILL WELL ABOVE NORMAL. ISOLATED
THUNDERSTORMS WILL BE POSSIBLE NEAR THE OREGON BORDER AND SOUTH INTO
MINERAL COUNTY, DUE TO SOME LINGERING MOISTURE/INSTABILITY.
AFTERNOON WINDS WILL INCREASE TO THE AROUND 30 MPH.

MUCH DEEPER AND COLDER LOW PRESSURE SYSTEM IS SET TO MOVE INTO
NORTHERN CA/NV BY EARLY NEXT WEEK. THIS WILL INCREASE OUR WINDS
STARTING SUNDAY, WITH GUSTS TO 35MPH. THERMAL AND PRESSURE GRADIENTS
WILL INCREASE IN RESPONSE TO THE DEEPENING TROUGH AND JET MOVING
INTO THE REGION, WITH WINDS ON MONDAY INCREASING WITH GUSTS AROUND
45MPH OR MORE.

ECMWF AND GFS HAVE BEEN SHOWING A SOLID PRECIPITATION EVENT AS WELL,
ESPECIALLY IN THE SIERRA MONDAY AFTERNOON AND MONDAY NIGHT.
CONFIDENCE IS RISING WITH REGARD TO RAINFALL IN THE SIERRA OF OVER
0.5" AND OVER 0.25" ALONG THE SIERRA FRONT NORTH OF RENO (INCLUDING
SUSANVILLE). SNOW LEVELS WILL START OUT VERY HIGH, THEN COME DOWN TO
AS LOW AS 5000 FEET TUESDAY MORNING. LATEST GFS IS A LITTLE
DISCOURAGING THROUGH, WITH A TREND OF LESS QPF FOR THE RENO-TAHOE
AREA. DIDN'T LOWER ANY POPS OR QPF THOUGH, AS THIS IS PROBABLY AN
OUTLIER COMPARED TO ECMWF/GEM.  HOON

.LONG TERM...TUESDAY THROUGH FRIDAY...

MADE ONLY MINOR TWEAKS TO THE EXTENDED GRIDS WITH THIS PACKAGE AS
THERE IS SOME UNCERTAINTY AS TO HOW QUICKLY THE COLD TROUGH DEPARTS
THE FORECAST AREA TUESDAY INTO TUESDAY NIGHT. THE 12Z GFS TRENDED
SLOWER...WITH QUITE A BIT OF SPREAD AMONGST THE MEMBERS OF THE 12Z
GFS ENSEMBLE. THE 12Z GEM AND ECMWF ARE FASTER...WITH THE TROUGH
LIFTING ACROSS NORTHEAST NEVADA TUESDAY AFTERNOON. THE BEST CHANCE
OF SHOWERS ON TUESDAY WILL BE NORTH OF INTERSTATE 80. WITH H700
TEMPS PROGGED TO BE NEAR -8C MIDDAY TUESDAY ACROSS THE NORTH...A MIX
OF RAIN AND SNOW SHOWERS ARE POSSIBLE ON TUESDAY AT HIGHER
ELEVATIONS ABOVE 6000 FT. HIGH TEMPS ON TUESDAY WILL BE WELL BELOW
NORMAL...WITH HIGHS STRUGGLING TO REACH THE MID 60S ACROSS WESTERN
NEVADA VALLEYS.

TEMPS WILL GRADUALLY WARM THROUGH THE REMAINDER OF THE WORK WEEK AS
A SHORTWAVE RIDGE OF HIGH PRESSURE BUILDS ALONG THE WEST COAST.
MYRICK

&&

.AVIATION...

THE MAIN OPERATIONAL CONCERN THROUGH EARLY THIS EVENING WILL BE THE
POTENTIAL FOR GUSTY AND ERRATIC OUTFLOW WINDS AND SMALL HAIL NEAR
THUNDERSTORMS. THE BEST CHANCE OF SCT STORMS WILL BE JUST EAST OF
THE SIERRA ALONG THE 395 CORRIDOR THROUGH 23Z...THEN PUSHING TO THE
EAST ACROSS THE WESTERN NEVADA BASIN AND RANGE THROUGH EARLY THIS
EVENING. OTHERWISE...WINDS WILL BE LIGHT WITH VFR CONDS EXPECTED
THROUGH SATURDAY. MYRICK

&&

.FIRE WEATHER...
THUNDERSTORMS ALREADY DEVELOPING AS OF 1300 ALONG CONVERGENCE ZONES
IN NORTHERN LASSEN/WASHOE COUNTIES AND IN SOUTHERN MONO/MINERAL
COUNTIES. WEAK WESTERLY FLOW WILL DEVELOP AFTER 1600 PUSHING STORMS
ACROSS THE SIERRA FRONT AND BASIN AND RANGE THROUGH THE EVENING.
WITH TEMPERATURES IN THE HIGH 90S TO NEAR 100 DEGREES COMBINED WITH
DRY AIR NEAR THE SURFACE ACROSS WESTERN NEVADA, THE MAIN CONCERN
WITH THUNDERSTORMS WILL BE FOR GUSTY OUTFLOW WINDS, ESPECIALLY EAST
OF THE SIERRA FRONT. LIGHTNING IS EXPECTED WITH THESE STORMS AND IF
STRIKES OCCUR OUTSIDE OF MAIN PRECIPITATION CORES THEN FIRE STARTS
ARE POSSIBLE.

OVER THE WEEKEND, A TROUGH APPROACHING THE WEST COAST WILL BRING
INCREASED WINDS TO EASTERN CA AND WESTERN NEVADA WITH THE POTENTIAL
FOR NEAR CRITICAL CONDITIONS BY LATE SATURDAY AFTERNOON AND EVENING.
WEST TO SOUTHWEST FLOW WILL INCREASE ALONG WITH A STRENGTHENING
SURFACE GRADIENT TO PRODUCE WINDS 10 TO 20 MPH WITH GUSTS 25 TO 30
MPH IN THE AFTERNOON. GUSTY WINDS AND LOW RH WILL CREATE
MARGINAL CRITICAL CONDITIONS FOR SATURDAY AFTERNOON, AND COULD
BE HIGH IMPACT IF THERE ARE ANY ACTIVE FIRES FROM LIGHTNING STARTS
ON THIS AFTERNOON AND EVENING.

FOR SUNDAY, STRONGER WINDS ARE EXPECTED, BUT WITH THE TROUGH PULLING
IN MOISTURE, AFTERNOON HUMIDITIES MAY CLIMB ABOVE CRITICAL LEVELS.
MODEL DISAGREEMENT WITH TIMING OF THE TROUGH PASSAGE HAS LED TO LOW
CONFIDENCE WITH WHEN MOISTURE WILL MOVE INTO WESTERN NEVADA. WIND
GUSTS 30 TO 35 MPH MAY CREATE LOCALIZED CRITICAL FIRE WEATHER
CONDITIONS, ESPECIALLY SOUTH OF INTERSTATE 80 SUNDAY AFTERNOON, BUT
CONFIDENCE NOT HIGH ENOUGH FOR A WATCH AT THIS TIME.

FOR NOW, DECIDED TO HEADLINE THE FIRE WEATHER FORECAST WITH
SCATTERED THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR THIS EVENING,
AND NEAR CRITICAL CONDITIONS FROM GUSTY WINDS AND LOW HUMIDITIES FOR
SATURDAY AND SUNDAY AFTERNOONS.

STRONG TROUGH MOVES ONSHORE LATE SUNDAY NIGHT INTO MONDAY WITH HIGH
CONFIDENCE FOR STRONG WINDS AS GUSTS COULD EXCEED 45 MPH. AS THE
COLD FRONT PASSES THROUGH THE REGION MONDAY, IT WILL BRING COLDER
TEMPERATURES, INCREASE HUMIDITY AND BRING BETTER CHANCES FOR WETTING
RAINS. RAINS COULD BE SIGNIFICANT IN SIERRA FROM TAHOE NORTH WITH UP
TO 1 INCH POSSIBLE. LINDAMAN

&&

.REV WATCHES/WARNINGS/ADVISORIES...
NV...NONE.
CA...NONE.
&&

FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/RENO (ALL LOWER CASE)
Hazardous weather outlook, Jun 1, 6:22 AM PDT, 7 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RENO NV
622 AM PDT FRI JUN 1 2012

CAZ070>073-NVZ001>005-020130-
SURPRISE VALLEY CALIFORNIA-LASSEN-EASTERN PLUMAS-
EASTERN SIERRA COUNTIES-GREATER LAKE TAHOE AREA-MONO-
MINERAL AND SOUTHERN LYON COUNTIES-GREATER RENO-CARSON CITY-
MINDEN AREA-WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE-
NORTHERN WASHOE COUNTY-
622 AM PDT FRI JUN 1 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EASTERN SIERRA...
NORTHEAST CALIFORNIA AND WESTERN NEVADA.

.DAY ONE...TODAY AND TONIGHT

HIGH PRESSURE ACROSS THE SIERRA AND WESTERN NEVADA WILL BRING NEAR
RECORD TO RECORD HIGH TEMPERATURES THIS AFTERNOON. ISOLATED TO
SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP OVER THE EASTERN
SIERRA...NORTHEAST CALIFORNIA AND WESTERN NEVADA THIS AFTERNOON.
STRONGER THUNDERSTORMS COULD PRODUCE GUSTY OUTFLOW WINDS NEAR 50
MPH...DANGEROUS LIGHTNING...MODERATE RAIN...AND SMALL HAIL. GUSTY
OUTFLOW WINDS COULD GENERATE AREAS OF BLOWING DUST ALONG
INTERSTATE 80 AND HIGHWAYS 50 AND 95.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

ON SUNDAY AN AREA OF LOW PRESSURE IS EXPECTED TO APPROACH THE
EASTERN SIERRA AND WESTERN NEVADA. THIS WILL BRING GUSTY WINDS TO
THE EASTERN SIERRA AND WESTERN NEVADA SUNDAY INTO MONDAY. THE AREA
OF LOW PRESSURE SHOULD MOVE ACROSS THE REGION ON MONDAY WITH
COOLER TEMPERATURES AND INCREASED CHANCES FOR RAIN MONDAY AND
TUESDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.
SPOTTERS ARE ASKED TO REMAIN ALERT AND REPORT SIGNIFICANT WEATHER
TO THE NATIONAL WEATHER SERVICE IN RENO.

O'HARA

FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT...
HTTP://FORECAST.WEATHER.GOV/HAZARDS/REV (ALL LOWER CASE)

The office that day

Everything else NWS Reno, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 4:08 PM PDTSpecial Weather StatementREV37 min

Nearby

Lake Wind Advisories in Nevada, 2012Every lake wind advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.